×

zbMATH — the first resource for mathematics

Multiple points for transient symmetric Levy processes in \(R^d\). (English) Zbl 0398.60042

MSC:
60G17 Sample path properties
60J99 Markov processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blumenthal, R.M., Getoor, R.K.: Sample functions of stochastic processes with stationary independent increments. J. Math. Mech. 10, 493-516 (1961) · Zbl 0097.33703
[2] Blumenthal, R.M., Getoor, R.K.: Markov Processes and Potential Theory. New York: Academic Press 1968 · Zbl 0169.49204
[3] Bochner, S.: Harmonic Analysis and Probability Theory. Berkeley: University of California Press 1955 · Zbl 0068.11702
[4] Dvoretzky, A., Erdös, P., Kakutani, S.: Double points of Brownian motion in n-space. Acta. Sci. Math. (Szeged) 12, 75-81 (1950) · Zbl 0036.09001
[5] Dvoretzky, A., Erdös, P., Kakutani, S.: Multiple points of paths of Brownian motion in the plane, Bull. Res. Council Israel F3, 364-371 (1954)
[6] Dvoretzky, A., Erdös, P., Kakutani, S.: Points of multiplicity c of plane Brownian paths. Bull. Res. Council Israel F7, 175-180 (1958)
[7] Dvoretzky, A., Erdös, P., Kakutani, S., Taylor, S.J.: Triple points of Brownian motion in 3-space. Proc. Cam. Phil. Soc. 53, 856-862 (1957) · Zbl 0208.44103 · doi:10.1017/S0305004100032989
[8] Hawkes, J.: Multiple points for symmetric Lévy processes. Math. Proc. Cambridge Philos. Soc. (1978) · Zbl 0396.60067
[9] Hendricks, W.J.: Lower envelopes near zero and infinity for processes with stable components. Z. Wahrscheinlichkeitstheorie verw. Gebiete 16, 261-278 (1970) · Zbl 0204.50206 · doi:10.1007/BF00535132
[10] Hendricks, W.J.: A dimension theorem for sample functions of processes with stable components. Ann. Probability 1, 849-853 (1973) · Zbl 0269.60036 · doi:10.1214/aop/1176996850
[11] Hendricks, W.J.: Multiple points for a process in R 2 with stable components. Z. Wahrscheinlichkeitstheorie verw. Gebiete 28, 113-128 (1974) · Zbl 0258.60028 · doi:10.1007/BF00533363
[12] Hendricks, W.J., Taylor, S.J.: Concerning some problems about polar sets for processes with stationary independent increments. Preliminary report (1975)
[13] Orey, S.: Polar sets for processes with stationary independent increments. Markov Processes and Potential Theory, pp. 117-126. New York: Wiley 1967 · Zbl 0308.60040
[14] Port, S.C., Stone, C.J.: Infinitely divisible processes and their potential theory I, II. Ann. Inst. Fourier 21 (2) 157-275 (1971) and 21 (4) 176-265 (1971) · Zbl 0195.47601
[15] Pruitt, W.E., Taylor, S.J.: Sample path properties of processes with stable components. Z. Wahrscheinlichkeitstheorie and verw. Gebiete 12, 267-289 (1969) · Zbl 0181.21103 · doi:10.1007/BF00538749
[16] Pruitt, W.E.: The Hausdorff dimension of the range of a process with stationary independent increments. J. Math. Mech. 19, 371-378 (1969) · Zbl 0192.54101
[17] Takeuchi, J.: On the sample paths of the symmetric stable processes in space. J. Math. Soc. Japan 16, 109-127 (1964) · Zbl 0139.33602 · doi:10.2969/jmsj/01620109
[18] Taylor, S.J.: Multiple points for the sample paths of the symmetric stable process. Z. Wahrscheinlichkeitstheorie and verw. Gebiete 5, 247-264 (1966) · Zbl 0146.37905 · doi:10.1007/BF00533062
[19] Taylor, S.J.: Sample path properties of a transient stable process. J. Math. Mech. 16, 1229-1246 (1967) · Zbl 0178.19301
[20] Taylor, S.J.: Sample path properties of processes with stationary independent increments. Stochastic Analysis. London: Wiley 1973
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.